RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 5, Pages 795–804 (Mi de8757)  

Partial Differential Equations

A nonlinear inverse problem of the simultaneous reconstruction of the evolution of two coefficients in Navier–Stokes equations

I. A. Vasin

Moscow Engineering Physics Institute

Full text: PDF file (1067 kB)

English version:
Differential Equations, 1995, 31:5, 736–744

Bibliographic databases:
UDC: 517.95
Received: 17.01.1994

Citation: I. A. Vasin, “A nonlinear inverse problem of the simultaneous reconstruction of the evolution of two coefficients in Navier–Stokes equations”, Differ. Uravn., 31:5 (1995), 795–804; Differ. Equ., 31:5 (1995), 736–744

Citation in format AMSBIB
\Bibitem{Vas95}
\by I.~A.~Vasin
\paper A nonlinear inverse problem of the simultaneous reconstruction of the evolution of two coefficients in Navier--Stokes equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 5
\pages 795--804
\mathnet{http://mi.mathnet.ru/de8757}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370798}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 5
\pages 736--744


Linking options:
  • http://mi.mathnet.ru/eng/de8757
  • http://mi.mathnet.ru/eng/de/v31/i5/p795

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:46
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019